# SDR USAA060094

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 953-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BS 953 TO BS 994 AT LT CREASE BEAM INNER CHORD.  REMOVED AND REPLACED Z  ANGLE IAW SRM 51-20-01, DEFECT SIZE: 40".
